# SDR AALA202202091126

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737*
- Aircraft serial: 31258
- Aircraft time: 14,588 hours, 5,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT HAND OUTBOARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY NEEDS REPLACEMENT. REPLACED BATTERY PER  AMM 25-65-00.
